# SDR IXXA20230123777

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 103,297 hours, 17,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, FIRST OFFICER AND CAPTAIN SUSPECTED SMELL OF OIL. SMELL WAS ONLY SLIGHTLY EVIDENT AS ALT INCREASED TO FL380.  STRONGER SMELL BY 15,000 THROUGH 10,000. ODOR WAS MOST EVIDENT AT 4,000.  FLIGHT CONTINUED UNAFFECTED WITH NO VISUAL OR AURAL INDICATIONS.  AIRCRAFT LANDED WITHOUT INCIDENT OR PRECAUTIONARY ACTIONS. POST FLIGHT, NO SMELL ON GROUND. CONDITIONAL INSPECTION FOR SMOKE OR FUMES IN THE CABIN IAW B767 AMM -05-51-56 AND AMM TASK 21-00-21-102-030 SATISFACTORY. NO FAULTS FOUND.  APU DEFERRAL MAINTENANCE ITEM 38063 REMAINS ACTIVE. AIRCRAFT RELEASED TO SERVICE NON-ETOPS.
